Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Am relapsed DLBCL patient. What are the other suitable chemotherapy regimens?

Iam a relapsed dlbcl patient relapsed after autologous transplant done in Aug-2011. I have taken R_CHOP 6 cycles since Aug-2009,6 cycles of R_MINE after 1st relapse in Aug 2010.Now what are the other suitable Chemo regimens available for treatment .If radioimmunotherapy with Zevalin would be suitable for me. I am a humanmale aging 49 yrs.
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Oncologist 's  Response
there are many chemotherapy regimens for relapsed DLBCL like RICE, GEM OX, DHAP etc. Choice of regimen is decided by the treating doctor. Radioimmunotherapy is not done widely. it is expensive and it has got its own side effects. Since it has relapsed very soon, complete cure cannot be achieved now and whatever regimen if followed, the aim is to prolong survival and offer good quality of life
Answered: Sat, 21 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor